# SDR DHL2003802535

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3758497U2
- Condition: Cracked
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FITTING CRACKED 2.000, STA 1180.000 - STA 120.000, L-35R.  REMOVED CRACKED FITTING FROM AFT CARGO COMPT (STA 1180.000-1200.000, L-35R) IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.
